# SDR ERKR200100037

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115411
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DISCREPANT HOLE DAMAGE TO THE INNER CHORD OF STATION 699 FRAME AT L6R & L6L. CONSISTS OF PLUGGING DISCREPANT HOLES AND INSTALLING REPAIR BUSHINGS AND REINFORCEMENT STRAPS.PER ECRA 933-53-072-2
